Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why have I not got my periods after the next month of taking I pill ?

hi iam 21 yrs old female, n i had an intercourse wid my fiancee last month n we have taken d precaution too but we had doubt abt it so i have taken d pill very nxt day n i got bleeding ...d prob is dat i didnt get my periods dis month...
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
period after taking emergency pill get derranged.usually it comes 1 week earlier than scheduled but variation may occur.if period is post dated you should carry out simple urine pregnancy test to rule out pregnancy.
Answered: Mon, 24 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor